Change search
ReferencesLink to record
Permanent link

Direct link
Extremal hypergraphs and bounds for the Turan density of the 4-uniform K-5
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2009 (English)In: Discrete Mathematics, ISSN 0012-365X, E-ISSN 1872-681X, Vol. 309, no 16, 5231-5234 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we find, for n <= 16, the maximum number of edges in a 4-uniform hypergraph which does not have the complete 4-uniform hypergraph on five vertices, K-5(4), as a subgraph. Equivalently, we find all optimal (n, n-4, n-5) covering designs for n <= 16. Using these results we find a new upper bound for the Turin density of K-5(4). pi(K-5(4)) <= 1753/2380 = 0.73655.... Finally we make some notes on the structure of the extremal 4-graphs for this problem and the conjectured extremal family. (C) 2009 Published by Elsevier B.V.

Place, publisher, year, edition, pages
2009. Vol. 309, no 16, 5231-5234 p.
Keyword [en]
turan hypergraphs, covering designs, turan density
National Category
Research subject
Mathematical Statistics
URN: urn:nbn:se:umu:diva-31693DOI: 10.1016/J.Disc.2009.03.035ISI: 000269476700028OAI: diva2:293870
Available from: 2010-02-15 Created: 2010-02-15 Last updated: 2012-08-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Markström, Klas
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Discrete Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 26 hits
ReferencesLink to record
Permanent link

Direct link